Why do I feel numb on antidepressants?
The numb feeling on antidepressants tells you that a pill is NOT enough
The numb feeling on antidepressants is do to the fact that antidepressants block alot of your emotions. Often the person on antidepressants will wonder why they never really feel just right. The Spirit Happy site does not advocate stopping your antidepressant but these pills cause serious changes in the body and brain and you must take back some control over this illness. You must not the antidepressant control you! You go beyond the pill
It is common to feel numb on antidepressants and this is one of the sad side effects. We advocate healing your own depression and taking back the control over it. To stop at antidepressants means that the pill will always be in control of you! You cannot stop your own depression when you are satisfied with the pill.
Lets talk about numb! Here is a numbing number !19 million Americans are depressed! This is a staggering number. Add those who have been diagnosed yet and we are looking at maybe 30 million people! The mental health of Americans and in Europe are amazing sad. The Western Worlds way of life is failing and this is sad. We are out of balance, stressed, hyper, impatient and we have passed this down to the teenagers.
This entry was posted in Depression
, male depression
, self harm
and tagged abuse
, self harm
, teen cutting
. Bookmark the permalink